MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/LT/73MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/LT/73MM; PLATE, FIXATION, BONE
Model Number 02.107.102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery on (b)(4) 2018, due to a nonunion and hardware failure.Patient initially had an open reduction and internal fixation surgery on (b)(6) 2018 to treat a left distal humerus fracture.The implanted devices were the following one (1) 2.7mm/3.5mm variable angle-locking compression plate (va-lcp) lateral distal humerus plate, one (1) 2.7mm/3.5mm variable angle-locking compression plate (va-lcp) medial distal humerus plate, nine (9) 2.7mm va locking screws, one (1) 2.7mm/3.5mm va-lcp proximal olecranon plate, and four (4) 3.5mm cortex screws.During the procedure, all hardware was removed and was intact.There was no complications or extended time needed.The fracture was reduced and an unknown variable angle elbow plate and unknown screws were used for fixation.The procedure was completed successfully and patient was stable.This report is for a 2.7mm/3.5mm va-lcp proximal olecranon plate.Additional parts for this event are captured on related complaint (b)(4).This is report 2 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery on (b)(6) 2018, due to a nonunion and hardware failure.The patient initially had an open reduction and internal fixation surgery on (b)(6) 2018, to treat a left distal humerus fracture.The implanted devices were the following variable angle distal humerus, variable angle-lcp lateral distal humerus, eight (8) variable angle locking screw self-tapping with t8 stardrive, variable angle locking screw self-tapping with t8 stardrive, variable angle-lcp proximal olecranon, and four (4) cortex screw self- tapping.During the procedure, all hardware was removed and was intact.There was no complications or extended time needed.The fracture was reduced and an unknown variable angle elbow plates and unknown screws were used for fixation.The procedure was completed successfully and the patient was stable.There were no x-rays are available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Patient date of birth.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Date of event: exact date of event is unknown, reportedly the event occurred sometime in (b)(6).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported that not all the devices were removed.It is unknown which specific devices were removed.

Brand Name
2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/LT/73MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8128399
Report Number2939274-2018-55235
Device Sequence Number267908
Product Code HRS
UDI-Device Identifier10886982029249
UDI-Public(01)10886982029249
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.107.102
Device Catalogue Number02.107.102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer12/06/2018
01/03/2019
01/03/2019
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date12/31/2018
01/03/2019
01/04/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR